# SDR SWAA2013062517552

- Difficulty date: June 18, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 51,364 hours, 40,729 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: 65C26720
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL NR 57700L RUB STRIP CRACKED.  R&R RUB STRIP IAW SRM & DRAWING.
